# SDR AWXA0001133

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Broken
- Location: Fuselage
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE ON A/C GROUND CONNECT BROKEN (INNER FLANGE INNER DOUBLER) ON FUSELAGE SKIN AT DOOR LANDING RING. CUT OUT DAMAGED FLANGE; HFEC SHOWS NO CRACKS; FABED REPAIR PLATE; PRIMED AND TREATED ALL FAY SURFACES; INSTALLED REPAIR PLATE AND CONICAL WASHERS IAW SRM 53-00-01 FIG 202; EDGE SEALED
